# SDR WRLA97017

- Difficulty date: May 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9MMAZ
- Make and model: Doug DC-10-30
- Aircraft serial: 46933
- Engine: Ge CF650C2
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

DURING CRUISE, FLT CREW RECEIVED COCKPIT FIRE WARN ON NR 1 ENG.  FLT CREW RETARDED THROTTLE IN FLT, THE FIRE WARN EXTINGUISHED.  ADVANCE THROTTLE BACK TO CRUISE POWER, FIRE WARN WAS RECEIVED AGAIN.  FLT CREW ELECTED TO SHUTDOWN ENG.  BY HF RADIO, FLT CREW CONTACTED MX CONTROL AND DISPATCH.  CAPTAIN AGREED WITH RECOMMENDATION FROM MX CONTROL DISPATCH TO DIVERT AIRCRAFT TO HAT YAT THAILAND.  AIRCRAFT LANDED WITHOUT FURTHER INCIDENT.  MX INSPECTION FOUND PNEUMATIC DUCT P/N 80310423, EXITING LOW PRESSURE BLEED VLV RUPTURED.  PART WAS NOT AVAILABLE AT LOCATION.  MM PROCEDURES WAS PERFORMED.  AIRCRAFT WAS '2 ENGINES' FERRIED TO WMKK.  (M)
